# SDR 2025FA0000382

- Difficulty date: May 24, 2025
- Submitted: June 2, 2025
- Operation: General aviation
- Aircraft: N140SF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9389
- Aircraft time: 8,764 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 9,620 hours
- System (JASC): 7320 · Fuel Controlling System
- Part: Engine
- Condition: Faulted
- Part time: 1,000 hours
- Stage of operation: AA
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: E

## Discrepancy

ENGINE WOULD NOT START.  THE ENGINE WAS FLOODED WITH FUEL
